# SDR DHL9872418C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT SIDE AFT BAGGAGE COMPT STA 1030 ABOVE STRINGER 26 FRAME CRACKED.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM  53-10-4, 10 X 5.  N/R 3626.
